# SDR AWXA200500953

- Difficulty date: August 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 22,729 hours, 8,714 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - BURNING SMELL - FLT 0880 - DURING FLIGHT, FLIGHT ATTENDANT REPORTED ODOR COMING FROM THE AFT END OF THE AIRCRAFT THAT SMELLED LIKE NAIL POLISH REMOVER, HER EYES WERE BURNING.  CREW TURNED OFF RT PACK AND PLACED PACK FLOW TO HIGH POSITION.  SMELL DISSIPATED.  MAINTENANCE RAN BOTH PACKS FULL HOT THEN FULL COLD, COULD NOT DUPLICATE SMELL.  REPORTED FOR PRECAUTIONARY PURPOSES.
